# SDR SWAA2023030694809

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF HAS AREAS OF TORN SKIN AND CORE<[01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 E(2)  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-6  REMOVED DAMAGE TO 2 SKINS AND HONEYCOMB CORE IN MULTIPLE AREAS; WITH THE LARGEST MEASURING 6'X1.5'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-6 PAR.3 A-E;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-6.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2  VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-6.  VERIFIED MEASUREMENT TABLE;[04] FABRICATED; AND CLEANED HONEYCOMB CORE PLUGS USING BMS8-124 C4 T5 G9 LOT#1287137 IAW SRM 53-00-50-2R-6 PAR.3 F;[05] FABRICATED UPPER SURFACE REPAIR PLIES TO BE INSTALLED WITH HONEYCOMB CORE PLUG USING BMS 9-3H2 LOT#1513216-1 IAW SRM 53-00-50-2R-6 PARA 3.G. OK TO INSTALL.
